FAST GALERKIN ALGORITHM FOR SINGULAR INTEGRAL-EQUATIONS

被引:0
作者
DELVES, LM
ABDELAL, LF
HENDRY, JA
机构
[1] UNIV CAIRO,DEPT MATH,CAIRO,EGYPT
[2] UNIV BIRMINGHAM,CTR COMP,BIRMINGHAM B15 2TT,W MIDLANDS,ENGLAND
来源
JOURNAL OF THE INSTITUTE OF MATHEMATICS AND ITS APPLICATIONS | 1979年 / 23卷 / 02期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:139 / 166
页数:28
相关论文
共 12 条
[1]  
BAIN M, 1978, J I MATH APPL, V22, P225
[2]  
BAIN M, 1977, NUMER MATH, V27, P219, DOI 10.1007/BF01396642
[3]  
BROUCKE R, 1973, ALGORITHM 446 CACM, V16, P254
[4]  
Clenshaw C.W., 1957, MATH PROC CAMBRIDGE, V53, P134, DOI DOI 10.1017/S0305004100032072
[5]  
DELVES LM, 1977, COMPUT J, V20, P374
[6]  
DELVES LM, 1977, J I MATH APPL, V20, P173
[7]  
DELVES LM, 1977, COMPUT J, V20, P371, DOI 10.1093/comjnl/20.4.371
[8]  
DELVES LM, 1977, J I MATH APPL, V20, P163
[9]  
FREEMAN TL, 1971, THESIS U LIVERPOOL
[10]   SOLUTION OF INTEGRAL EQUATIONS IN CHEBYSHEV SERIES [J].
SCRATON, RE .
MATHEMATICS OF COMPUTATION, 1969, 23 (108) :837-&